# SDR DXTA200300169

- Difficulty date: November 23, 2003
- Submitted: December 11, 2003
- Operation: Air carrier
- Aircraft: N610QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605210
- Aircraft time: 1,956 hours, 1,616 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Bowl
- Part number: 99122813
- Condition: Cracked
- Location: Anti Skid Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: J, S
- Precautionary procedure: O

## Discrepancy

LOW BRAKE PRESSURE AND ANTISKID INOPERATIVE LIGHTS ILLUMINATED, FOLLOWED BY BRAKE FAILURE. USED EMERGENCY BRAKE TO STOP AIRCRAFT.   TROUBLESHOT CRACKED ANTI-SKIP PUMP FILTER BOW,  CHANGED FILTER BOWL, O RING ALONG WITH FILTER,  ALSO AS PRECAUTION REPLACED  PUMP ALONG WITH DISTURBED O-RINGS.  SERVICED NITROGEN AND BLEED BRAKE SYSTEM, LEAK & OP'S CHECKS SATISFACTORY AT THIS TIME.  ALL WORK DONE I.A.W CESSNA 560XL M/M CHAPTER 32-42-00.
